Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 44, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 18, 2015, 3:37 AM CDT for Adams County, Juneau County, Wisconsin. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 3:37 AM CDT (08:37 UTC)
- Expired
- Jul 18, 2015, 4:45 AM CDT
- In force
- 68 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 4:03 AM CDT | TSTM WND GST 49 | Volk Field, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 12:41 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 752 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
798
WUUS53 KARX 180837
SVRARX
WIC001-057-180945-
/O.NEW.KARX.SV.W.0044.150718T0837Z-150718T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
337 AM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JUNEAU COUNTY IN CENTRAL WISCONSIN...
ADAMS COUNTY IN CENTRAL WISCONSIN...
* UNTIL 445 AM CDT
* AT 336 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF SHERWOOD TO WARRENS AND NORWALK...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. TREE WAS DOWN ON A POWER LINE IN SPARTA.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELROY AROUND 400 AM CDT.
NEW LISBON AND NEW ROME AROUND 410 AM CDT.
MAUSTON AROUND 415 AM CDT.
DELLWOOD AROUND 420 AM CDT.
FRIENDSHIP AND ADAMS AROUND 430 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND CAMP DOUGLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4364 9002 4373 9031 4425 9031 4425 8960
4364 8960
TIME...MOT...LOC 0836Z 270DEG 42KT 4438 9041 4384 9069
HAIL...<.75IN
WIND...60MPH
$$
AJ4 follow-up statements
803
WWUS53 KARX 180857
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
357 AM CDT SAT JUL 18 2015
WIC001-057-180945-
/O.CON.KARX.SV.W.0044.000000T0000Z-150718T0945Z/
JUNEAU WI-ADAMS WI-
357 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR JUNEAU AND ADAMS COUNTIES...
AT 356 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PITTSVILLE TO 10 MILES SOUTH OF TOMAH...MOVING
EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. THESE STORMS HAVE HAD A HISTORY OF
KNOCKING TREES DOWN.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
NEW LISBON AND NEW ROME AROUND 415 AM CDT.
MAUSTON AND NECEDAH AROUND 420 AM CDT.
DELLWOOD AROUND 425 AM CDT.
FRIENDSHIP AND ADAMS AROUND 435 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND CAMP DOUGLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9002 4373 9031 4425 9031 4425 8960
4364 8960
TIME...MOT...LOC 0856Z 270DEG 42KT 4438 9017 4384 9045
HAIL...<.75IN
WIND...60MPH
$$
AJ523
WWUS53 KARX 180907
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
407 AM CDT SAT JUL 18 2015
WIC001-057-180945-
/O.CON.KARX.SV.W.0044.000000T0000Z-150718T0945Z/
JUNEAU WI-ADAMS WI-
407 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR JUNEAU AND ADAMS COUNTIES...
AT 407 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BABCOCK TO NEAR ELROY...MOVING EAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. THESE STORMS HAVE HAD A HISTORY OF
KNOCKING TREES DOWN TO THE WEST IN TREMPEALEAU AND JACKSON
COUNTIES.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
NEW ROME AROUND 415 AM CDT.
MAUSTON AROUND 420 AM CDT.
WISCONSIN DELLS AROUND 440 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND CAMP DOUGLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9002 4373 9031 4425 9031 4425 8960
4364 8960
TIME...MOT...LOC 0907Z 270DEG 44KT 4426 9001 4374 9034
HAIL...<.75IN
WIND...60MPH
$$
AJ161
WWUS53 KARX 180921
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
421 AM CDT SAT JUL 18 2015
WIC001-057-180945-
/O.CON.KARX.SV.W.0044.000000T0000Z-150718T0945Z/
JUNEAU WI-ADAMS WI-
421 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR JUNEAU AND ADAMS COUNTIES...
AT 420 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF NEW ROME TO NEAR WONEWOC...MOVING EAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. THERE WAS ALSO A 49 MPH WIND GUST REPORTED
AT THE VOLK FIELD AIRPORT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
WISCONSIN DELLS AROUND 440 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND CAMP DOUGLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9002 4373 9031 4403 9030 4425 9010
4425 8960 4364 8960
TIME...MOT...LOC 0920Z 273DEG 44KT 4425 8976 4370 9015
HAIL...<.75IN
WIND...60MPH
$$
AJ971
WWUS53 KARX 180935
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
435 AM CDT SAT JUL 18 2015
WIC001-057-180945-
/O.CON.KARX.SV.W.0044.000000T0000Z-150718T0945Z/
JUNEAU WI-ADAMS WI-
435 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHERN JUNEAU AND ADAMS COUNTIES...
AT 435 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PLAINFIELD TO 8 MILES WEST OF WISCONSIN DELLS...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN JUNEAU AND ADAMS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...LEMONWEIR...BIG FLATS...LINDINA...LYNDON STATION AND
COLBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9002 4373 9031 4402 9001 4424 8980
4425 8960 4364 8960
TIME...MOT...LOC 0935Z 275DEG 41KT 4424 8949 4366 8994
HAIL...<.75IN
WIND...60MPH
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:56 AM CDT, 41 minutes earlier.
Area forecast discussion, Jul 18, 2:56 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 256 AM CDT SAT JUL 18 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 256 AM CDT SAT JUL 18 2015 TWO PRONGED EVENT TODAY ACROSS THE FORECAST AREA WITH BOW ECHO CURRENTLY MOVING THROUGH PROVIDING DAMAGING WINDS. SEVERAL SPIN UP CIRCULATIONS ALONG THE LEADING EDGE OF THE LINE AND QLCS TORNADOES A DISTINCT POSSIBLITY. IMPRESSIVE LOW LEVEL SHEAR AND VERY UNSTABLE AIR WILL ALLOW IT TO CONTINUE TO PROPAGATE THROUGH THE AREA FOR THE REMAINDER OF THE NIGHT...EXITING SHORTLY AFTER SUNRISE. SOME WEAKER CONVECTION IS OCCURRING BEHIND THE WELL DEFINED COMMA HEAD...BUT DO ANTICIPATE THAT ACTION WILL WANE. FOCUS THEN BECOMES ON POTENTIAL FOR REDEVELOPMENT AGAIN IN THE AFTERNOON. SYSTEM IS LEAVING BEHIND A SUBSTANTIAL COLD POOL THAT WILL HAVE TO BE OVERCOME BEFORE NEW STORMS CAN DEVELOP. THERE WILL BE GOOD DYNAMIC FORCING DUE TO THE POTENT SHORT WAVE TRACKING ALONG THE INTERNATIONAL BORDER...BUT BEST SHEAR AND INSTABILITY LOOK TO BE FOCUSING FURTHER SOUTH AND EAST OF THE FORECAST AREA BY THIS AFTERNOON. MORNING ACTIVITY WILL SURELY LEAVE AN OUTFLOW BOUNDARY TO THE SOUTH OF OUR FORECAST AREA. MEANWHILE...THE MAIN COLD FRONT WILL BE SURGING EAST ACROSS THE REGION. MODELS HAVE BEEN HAVING A DIFFICULT TIME RESOLVING ALL OF THE CONVECTIVE POTENTIAL VIA SIMULATED RADAR AND/OR PRECIP. OVERALL MOST FAVOR THE NAM SOLUTION WHICH HAS CONVECTION FIRING ON THE SOUTHERN OUTFLOW BOUNDARY AREA...WITH SOME OTHER WEAKER CONVECTION FORMING ALONG THE COLD FRONT. GOING WITH THAT SCENARIO FOR NOW. FINAL CONCERN IS THE WARM AND MUGGY CONDITIONS ANTICIPATED. ONCE ALL THIS RAIN TAPERS OFF...SHOULD SEE A PERIOD OF CLEARING WHICH WILL ALLOW FOR TEMPERATURE RECOVERY. WILL DEFINITELY BE HUMID... BUT NOT CONFIDENT THAT AMBIENT TEMPERATURES WILL GET MUCH HIGHER THAN 90. HEAT INDEX VALUES WILL BE BORDERLINE...AND WITH THE UNCERTAINTY ON JUST HOW MUCH RECOVERY WE WILL HAVE...DID NOT INCLUDE HEAT ADVISORY. RAIN ACTIVITY WILL ALL PUSH OUT OF THE AREA THIS EVENING AS HIGH PRESSURE BUILDS IN. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 256 AM CDT SAT JUL 18 2015 AREA BETWEEN SYSTEMS ON SUNDAY...WITH A TRANQUIL DAY ANTICIPATED. BUT WITH OUR REGION STILL ON THE SOUTHERN EDGE OF THE NEARLY ZONAL WESTERLIES...THE NEXT RIPPLE IN THE FLOW LOOKS TO SLIDE THROUGH ON MONDAY WITH AN ATTENDANT SURFACE BOUNDARY. MODELS HAVING A DIFFICULT TIME WITH THE TIMING...SO BROAD BRUSHED RAIN CHANCES AND STRETCHED INTO MONDAY NIGHT. A PERIOD OF HIGH PRESSURE AGAIN FOR MID-WEEK...WITH THE NEXT DISTURBANCE SPREADING RAIN CHANCES IN LATER IN THE WEEK. OVERALL...TEMPERATURES CONTINUE TO APPEAR TO BE AT OR BELOW NORMALS FOR THIS TIME OF YEAR. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1142 PM CDT FRI JUL 17 2015 RADAR SHOWING A LINE OF STRONG TO SEVERE STORMS BEARING DOWN ON KRST/KLSE TAF SITES. EXPECTING THIS LINE TO MOVE THROUGH KRST AROUND 07Z TIME FRAME AND KLSE IN THE 08-09Z TIME FRAME. PUT IN TEMPO TS WINDS OF 29030G45KT...BUT COULD GUST HIGHER IF THESE STORMS MAINTAIN CURRENT INTENSITY. EXPECT DRASTIC TEMPO REDUCTIONS IN VSBY/CIGS IN THE STORMS AS WELL. A BIT OF A BREAK IN THE ACTION IN THE MORNING...BUT THEN WILL HAVE TO CONTEND WITH A COLD FRONT MOVING THROUGH BY EARLY AFTERNOON. MODELS OFFERING DIFFERING OPINIONS ON CONVECTION ALONG THE FRONT...WITH A COUPLE NOT DOING ANYTHING. FOR NOW...HAVE INCLUDED A VCTS AT KRST AFTER 17Z AND KLSE AFTER 19Z. LOOK LIKE COLD FRONT AND CONVECTION SHOULD BE CLEAR OF THE AREA BY EARLY EVENING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...MW LONG TERM...MW AVIATION...DAS
Hazardous weather outlook, Jul 17, 11:20 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1120 PM CDT FRI JUL 17 2015 WIZ043-044-181200- JUNEAU-ADAMS- 1120 PM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN. .DAY ONE...TONIGHT A LINE OF STRONG TO SEVERE STORMS COULD IMPACT THE AREA BETWEEN 3 AM AND 6 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAIN ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL. HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90 SATURDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINFALL. ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AM AND 6 AM. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>010-018-019-029-MNZ079-086>088-094-095-WIZ032-181200- MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-WABASHA-DODGE- OLMSTED-WINONA-MOWER-FILLMORE-BUFFALO- 1120 PM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A LINE OF SEVERE STORMS COULD IMPACT THE AREA BETWEEN 1 AM AND 3 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAINFALL ARE POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL. HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90 SATURDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINFALL. ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 1 AM AND 3 AM. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ011-030-MNZ096-WIZ017-029-033-034-041-042-053>055-061-181200- ALLAMAKEE-CLAYTON-HOUSTON-TAYLOR-CLARK-TREMPEALEAU-JACKSON- LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND-GRANT- 1120 PM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS COULD IMPACT THE AREA BETWEEN 2 AM AND 4 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAINFALL ARE POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL. HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90 SATURDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINFALL. ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 AM AND 4 AM. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Local storm report, Jul 18, 3:16 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
316 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM TSTM WND GST FRENCH ISLAND 43.86N 91.26W
07/18/2015 M43 MPH LA CROSSE WI ASOS
&&
WETENKAMPLocal storm report, Jul 18, 3:17 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
317 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST 2 S HOLMEN 43.93N 91.26W
07/18/2015 M40 MPH LA CROSSE WI NWS EMPLOYEE
35 TO 40 MPH WIND GUSTS REPORTED.
&&
WETENKAMPLocal storm report, Jul 18, 3:20 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
320 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG THORP 44.96N 90.80W
07/18/2015 CLARK WI LAW ENFORCEMENT
POWER POLE REPORTED DOWN IN THORP.
&&
WETENKAMPSpecial weather statement, Jul 18, 3:21 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 321 AM CDT SAT JUL 18 2015 WIZ043-044-181015- JUNEAU-ADAMS- 321 AM CDT SAT JUL 18 2015 ...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT JUNEAU AND ADAMS COUNTIES BY 515 AM... AT 319 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM 6 MILES SOUTH OF HATFIELD TO 6 MILES WEST OF NEW ALBIN...AND MOVING EAST AT 40 MPH. WIND GUSTS OF 45 TO 60 MPH ARE POSSIBLE WITH THESE STORMS. THESE WIND GUSTS COULD CAUSE DAMAGE. IF THE STORMS HOLD TOGETHER SEVERE THUNDERSTORM WARNINGS WILL BE ISSUED. LOCATIONS IMPACTED INCLUDE... MAUSTON...FRIENDSHIP...NEW LISBON...ADAMS...ELROY...NECEDAH...NEW ROME...LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA...CAMP DOUGLAS AND LYNDON STATION. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4364 9031 4425 9031 4425 8960 4364 8960 TIME...MOT...LOC 0819Z 271DEG 37KT 4433 9070 4352 9142 AJ
Local storm report, Jul 18, 3:26 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
326 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 AM TSTM WND GST FRENCH ISLAND 43.86N 91.26W
07/18/2015 M49 MPH LA CROSSE WI ASOS
&&
WETENKAMPLocal storm report, Jul 18, 3:37 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
337 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM TSTM WND DMG SPARTA 43.94N 90.81W
07/18/2015 MONROE WI LAW ENFORCEMENT
TREE DOWN ON A POWER LINE.
&&
WETENKAMPThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 1:23 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 67 min |
| Jul 18, 1:36 AM CDT | Special Weather Statement | ARX | Trempealeau | 84 min |
| Jul 18, 2:06 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 54 min |
| Jul 18, 2:24 AM CDT | Special Weather Statement | ARX | Clark, Jackson, La Crosse, Monroe, Taylor | 66 min |
| Jul 18, 2:32 AM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 73 min |
| Jul 18, 2:43 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 77 min |
| Jul 18, 3:09 AM CDT | Special Weather Statement | ARX | Vernon | 66 min |
| Jul 18, 3:21 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 114 min |
| Jul 18, 3:36 AM CDT | Areal Flood Advisory | ARX | La Crosse | 114 min |
| Jul 18, 4:02 AM CDT | Special Weather Statement | ARX | Crawford, Grant, Richland | 73 min |
| Jul 18, 10:38 AM CDT | Special Weather Statement | ARX | Grant | 37 min |
| Jul 18, 11:26 AM CDT | Special Weather Statement | ARX | Grant | 49 min |
| Jul 18, 12:03 PM CDT | Tornado Warning | ARX | Grant | 27 min |
| Jul 18, 12:31 PM CDT | Tornado Warning | ARX | Grant | 44 min |
| Jul 18, 1:14 PM CDT | Tornado Warning | ARX | Grant | 16 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.